MathSciNet Relay Station
MathSciNet bibliographic data
MR1917673 35P05 (35B10 35J15 47F05)
Friedlander, L. On the spectrum of a class of second order periodic elliptic differential operators. Comm. Math. Phys. 229 (2002), no. 1, 49–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement